# SDR UIEA2021062801426

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,035 hours, 21,408 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Equip Valve
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FWD EQUIP VAL" ILLUMINATED DURING APPROACH, EXTINGUISHED AFTER TOUCH DOWN.( PERF OPS CHECK FWD EQP COOLING PER AMM 21-58-00. ALL MODES OPERATE NORMAL, NO FAULTS NOTED. )
